MathSciNet Relay Station
MathSciNet bibliographic data
MR688047 (84e:10033) 10C05
Shapiro, Daniel B.; Leep, David Piecewise equivalence of quadratic forms. Comm. Algebra 11 (1983), no. 2, 183–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement